# SDR 2003F00053

- Difficulty date: September 24, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N4AT
- Make and model: Beech 200BEECH
- Aircraft serial: BB281
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Current Limiter
- Part number: ANL325
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HAD TO BE EXTENDED USING EMERGENCY EXTENSION METHOD.  AIRCRAFT LANDED SAFELY.  PROBLEM WAS TRACED TO 325 AMP CURRENT LIMITER.  PART WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
